# SDR 2008UALA02659

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATE ON THE UNDERSIDE OF THE BILGE FRAME T-CAP AT BS 1197+132, LBL 18. MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION. INSTALLED STRAP & ANGLE REPAIR.
